# SDR VNAA202309010002

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 18,956 hours, 16,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331622
- Condition: Damaged
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PREVIOUS REPAIRS, FOUND STGR13R JUST FWD OF FS265 TO HAVE 1EA ELONGATED HOLE.  REPAIRED IAW CRJ 900 SRM 53-00-03-201-001-A02
